Space Curves pp 251-272 | Cite as

On parametrized rational curves in grassmann varieties

  • Stein Arild Strømme
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1266)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B1]
    A. Bialynicki-Birula: Some theorems on actions of algebraic groups, Annals of Math. 98 (1973), 480–497MathSciNetCrossRefMATHGoogle Scholar
  2. [B2]
    A. Bialynicki-Birula: Some properties of the decomposition of algebraic varieties determined by action of a torus, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976) no. 9, 667–674MATHGoogle Scholar
  3. [F]
    W. Fulton: Intersection theory, Ergebnisse der Math., 3. Folge-Band 2, Berlin, Heidelberg, New York, Tokyo (1984)Google Scholar
  4. [G1]
    A. Grothendieck: Sur quelques propriétés fondamentales en théorie des intersections. In Séminaire C. Chevalley, 2e année: 1958Google Scholar
  5. [G2]
    A. Grothendieck: Techniques de construction et théorèmes d'existence en géométrie algébrique IV: Les schémas de Hilbert. Séminaire Bourbaki 221 (1960/61)Google Scholar
  6. [H]
    R. Hartshorne: Algebraic Geometry. Graduate texts in math. New York, Heidelberg, Berlin (1977).Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Stein Arild Strømme
    • 1
  1. 1.Matematisk InstituttUniversitetet i BergenBergenNorway

Personalised recommendations